×

zbMATH — the first resource for mathematics

Found 16 Documents (Results 1–3)

Dokl. Math. 55, No. 1, 68-71 (1997); translation from Dokl. Akad. Nauk, Ross. Akad. Nauk 352, No. 4, 439-442 (1997).
MSC:  47E05 34L05
BibTeX Cite
WorldCat.org
J. Math. Sci., New York 69, No. 2, 939-973 (1994); translation from Tr. Semin. Im. I. G. Petrovsk. 16, 25-69 (1992).
MSC:  34G10 47E05
BibTeX Cite
Full Text: DOI
WorldCat.org
Proc. Steklov Inst. Math. 204, 43-55 (1994); translation from Tr. Mat. Inst. Steklova 204, 52-67 (1993).
Reviewer: Josef Wloka (Kiel)
BibTeX Cite
WorldCat.org

Filter Results by …

Document Type
Reviewing State
Journal
Year of Publication
Classification